International Journal of Advanced Science and Research

International Journal of Advanced Science and Research


ISSN: 2455-4227

Vol. 2, Issue 6 (2017)

Special Dio 3-tuples for Pronic Number–II

Author(s): G Janaki, S Vidhya
Abstract: We search for three distinct polynomials with integer coefficients such that the product of any two members of the set subtracted with their sum and increased by a non-zero integer (or polynomial with integer coefficients) is a perfect square.
Pages: 08-12  |  559 Views  193 Downloads
Journals List Click Here Research Journals Research Journals